If you find the material on this website useful, you will find that the two books ACES for PACES and KEYS to SUCCESS in Medicine complement the material on these sites and will enhance your studying and revision

 Best of Five 171

 

   

Home
Preparing for MRCP
Best of Five 1
Best of Five 2
Best of Five 3
Best of Five 4
BOF( Guest )
MRCP Part 2 BOF
MRCP Part 2 Images
PACES
MRCP theory examination topics
Books for MRCP
MRCP Courses
EMQS
OSCEs
Medical Finals & OSCE Courses
Recommended Reading
Forum
Links
ydr search engine
FAQ
Contributions
Authors
Privacy Policy
Contact

 

amazon astore

ACES for PACES

Medical Revision

Clinical Skills Blogspot

 

 

 

Google
Web ydr.org.uk
acesforpaces.com medicalrevision.org

BOF: 171

A 55-year-old male is in coronary care unit having suffered an anterior myocardial infarction.

Three days after admission, he complains of a sharp, substernal pain, which is relieved by leaning forward and aggravated by lying down. The pain is also aggravated by movement and respiration. On examination he is febrile and has a tachycardia and on auscultation of his chest a pericardial friction rub is audible.

Your house physician has started the patient on NSAIDS in high dosage and asks for your advice regarding the use of steroids on this patient. You inform him that in this patient the use of steroids and NSAIDS:

a)      Increases the risk of re-infarction

b)      Increases the risk of pulmonary embolism

c)      Increases the risk of myocardial rupture

d)      Increases the risk of brady-arrhythmias

e)      Increases the risk of tachy-arrhythmias

 

Back
Up
Next

Up ] Answer ]